# SDR AALA20150423007

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 69,091 hours, 36,034 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOORS DID NOT CLOSE PROPERLY AFTER TAKEOFF.  NO EMERGENCY DECLARED & LANDING UNEVENTFUL.  PERFORMED NOSE GEAR SWING TO VERIFY PROPER OPERATION IAW MCC 32-96-14 NOSE GEAR WITH NORMAL OPERATIONS.
